ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 63 CM LENGTH, 8F; Introducer, catheter
Back to Search Results |
| Model Number |
407449 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During the atrial fibrillation procedure, the sheath and dilator were integrated and inserted into the right atrium.Before septal puncture, blood leaked from the hemostatic valve.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.No air movement into the patient was confirmed.